# SDR 2005FA0001020

- Difficulty date: April 4, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N1673U
- Make and model: Cessna 207
- Aircraft serial: 20700273
- Engine: Cont IO520*
- System (JASC): 3160 · Central Display
- Part: Antenna
- Part number: 5900051
- Condition: Unserviceable
- Location: Uat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UPGRADE OF UAT, FOUND LOWER UAT ANTENNA UNSERVICEABLE.  (ALO5200502605) (K)
